MAUDE Adverse Event Report: Philips Medical Systems DMC GmbH Radiography 7300 C; System, X-Ray, Stationary

Philips Medical Systems DMC GmbH Radiography 7300 C; System, X-Ray, Stationary
Model Number Radiography 7300 C
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ceiling suspension (cs) was difficult to move in all directions, including longitudinal and transverse movement.The device was in clinical use and one radiographer reported experiencing a strained shoulder associated with use of the room.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The radiography 7300 c is a high-end digital system featuring a height-adjustable patient support table and a ceiling suspension with a movable tube and control handle.It includes a philips x-ray generator and a pixium 4343rce flat panel rad detector, forming the radiography image chain.The system also offers a portable wireless detector option, the skyplate family, for flexible exposures.Philips received a complaint on radiography 7300 c indicating that the ceiling suspension (cs) was difficult to move in all directions, including longitudinal and transverse movement.The device was in clinical use and one radiographer reported experiencing a strained shoulder associated with use of the room.A good faith effort (gfe) was raised, and it was confirmed that the symptoms resolved with supportive non-prescription pain relief and intermittent avoidance of use/rest.Therefore, based on the information available, the event does not meet the criteria for a serious injury and is assessed as minor in nature.The field service engineer (fse) visited the site and collected movement force measurement data for review by technical support specialist (tss).Evaluation confirmed that adjustment of the counterbalance spring resulted in the expected decrease of force in one direction and increase in the opposite direction.No difference in vertical movement stiffness was observed between power-on and power-off conditions.Further discussions with management and tss indicated that an additional onsite visit is planned to perform more in-depth testing and evaluate potential adjustments.In addition, the applications team is scheduled to attend the site to review and optimize geometry positions, with the goal of enabling greater movement using the remote control.Investigation in-progress.

Brand Name
Radiography 7300 C
Common Device Name
System, X-Ray, Stationary
Manufacturer (Section D)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
Philips Medical Systems DMC GmbH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key50472977
Report Number3003768251-2026-100025
Device Sequence Number10094084
Product Code KPR
UDI-Device Identifier00884838116016
UDI-Public(01)00884838116016
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K233662
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRadiography 7300 C
Device Catalogue Number712037
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown